EconPapers    
Economics at your fingertips  
 

Bivariate almost stochastic dominance

Michel Denuit, Rachel Huang () and Larry Tzeng

No 2014040, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)

Date: 2014-01-01
Note: In : Economic Theory, vol. 57, no. 2, p. 377-405 (2014)
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Bivariate almost stochastic dominance (2014) Downloads
Working Paper: Bivariate Almost Stochastic Dominance (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2014040

Access Statistics for this paper

More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().

 
Page updated 2025-03-31
Handle: RePEc:aiz:louvar:2014040